# SDR HEEA080095

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N5736D
- Make and model: Bell 212
- Aircraft serial: 31135
- Aircraft time: 16,692 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Valve
- Part number: 204040368001
- Condition: Malfunctioned
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN ENGINES ARE REDUCED TO IDLE TRANSMISSION OIL PRESSURE DROPS BELOW LOW RED AND TRANSMISSION OIL PRESSURE LIGHT ILLUMINATES.  ADVANCING EITHER ENGINE TO 70 PERCENT N1 RESTORES PRESSURE TO NORMAL RANGE.  WHEN OIL PRESSURE RELIEF VALVE WAS REMOVED IT WAS FOUND TO BE STUCK PARTIALLY OPEN. REPLACED DEFECTIVE OIL PRESSURE RELIEF VALVE.
